# SDR CA080126003

- Difficulty date: January 16, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 04023H4068
- Condition: Cracked
- Location: Cockpit
- Part time: 9,573 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

(CAN) AC DIVERTED, FOS SIDE WINDOW CRACKED IN FLT, CREW DECLARED EMRG NO PRESS ISSUES. NOTED CREW USED MASKS. MASKS NOT DROPPED IN CABIN.  SIDE WINDOW P/N:601R33033-20, S/N: 04023H4068: CO-PILOT SIDE WINDOW 9573 HRS / 6860 CYCLES (TC NR 20080126003)
